# SDR WX0A2022051374089

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N322NV
- Make and model: Airbus A319-111
- Aircraft serial: 2528
- Aircraft time: 45,495 hours, 31,250 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 871621
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF EMER LIGHT SYSTEM, EPSU BATTERY (12WL) EMER R FAILED. / REMOVED AND REPLACED EPSU BATTERY (12WL) IAW AMM 33-51-38. OPS CHECK - GOOD"
